Side Effects Vs Neuro-cardiogenic Syncope

2 Replies Updated



Conversation Starter

Paula Says:


My son is 14 and has been taking Vyvanse for about one year now. His current dose is 60mg daily. Over the past 4 months he has been experiencing side effects that led doctors to think that he has Neuro-Cardiogenic Syncope also known as POTS (Postural Orhtostatic Tachycardia Syncope). So now on top of his Vyvanse he is now taking Toprol 25mg daily. His symptoms include rapid heart beat, dizziness, blurred vision, and chest pain. He had a TILT test performed and failed. But now after reading more, I think that these symptoms are all side effects of his medication. He participates in sports and can no longer get through a wrestling match without the symptoms so severe, he has to quit the match. Has anyone else had this?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Jenna Says:

Hi Paula,

I'm sorry to hear about what you and your son are going through. Based on my research, the symptoms you mentioned are side effects of Vyvanse and Toprol. I would definitely speak with your doctor about this and hopefully he can be prescribed a different combination of medications.

You can learn more about both of these medications by following the links below:

Learn More: Vyvanse Details

Learn More: Toprol Details

Please post back if you have any more questions or concerns, I hope this information helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Tracy Says:

There are very few physicians that specialize in POTS. Especially pediatrics. My 15 years old started having symptoms of POTS over 2 years ago way before she was diagnosed with ADHD and started on Vyvanse. Make sure you see one of those physicians or consult with one before you just assume it is side effects of the medication. 14 is the most common age for POTS to start. It is a tough illness because it isn't so obvious. See thedysautonomiaconnection.org if you haven't yet. Hope he does okay. I definitely know what you're going through with both!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

side effects of neurobion forte
I have taken six cycles of CHEMOTHERAPY for intestine/Stomach cancer and am taking Neurobion Forte one tab OD for three ... 5 replies
Side Effects Of Neurotin
I have been taking neurotin for 3 years. I take 800mg 3 times daily. I would like to know if shaking is a side effect. I... 1 reply
side effects of neurontin
I was wondering if anyone has ever had any diabetic problems after using neurontin. I had to take it for nerve damage. I... 1 reply
side effects of neurobion tab
Please tell me the side effect of using neurobion tab as my mother is diabetic patient is it healthy for her to take or ...
side effects of neuropill 100
I developed pain in the head nervous system after removal of a decayed tooth a couple of months back. I approached a neu...
side effects of gabaneuron tablet mfd by aristo pharma
is there any chances of giddiness as I feel whenever I took these tablets one in the morning & one at bedtime ## usi... 14 replies
side effects of meganeuron OD Plus tablets
I am suffering from back pain... My dr. says i have disk problems and he prescribed me Meganeuron OD Plus tablets for 20... 4 replies
Neurobion side effects
Whenever I take neurobion I feel some pain... What might be the problem? ## I had an ulcer in my small intestines and wa... 3 replies
neurokind side effects
is there any problem in taking "NEUROKIND" medicine when there's no diabetes...? will it damages the nerves ... 1 reply
neurontin side effects
if i take 1 pill how long will it take to get out of my system if i have restless or mania effects ## Gabapentin's (... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 4 April 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA